×

Self-consistent sources and conservation laws for a super Broer-Kaup-Kupershmidt equation hierarchy. (English) Zbl 1271.37047

Summary: Based on the matrix Lie superalgebras and supertrace identity, the integrable super Broer-Kaup-Kupershmidt hierarchy with self-consistent sources is established. Furthermore, we establish the infinitely many conservation laws for the integrable super Broer-Kaup-Kupershmidt hierarchy. In the process of computation especially, Fermi variables also play an important role in super integrable systems.

MSC:

37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
81R12 Groups and algebras in quantum theory and relations with integrable systems
17B80 Applications of Lie algebras and superalgebras to integrable systems
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] V. I. Kruglov, A. C. Peacock, and J. D. Harvey, “Exact solutions of the generalized nonlinear Schrödinger equation with distributed coefficients,” Physical Review E, vol. 71, no. 5, Article ID 056619, 2005.
[2] A. C. Alvarez, A. Meril, and B. Valiño-Alonso, “Step soliton generalized solutions of the shallow water equations,” Journal of Applied Mathematics, vol. 2012, Article ID 910659, 24 pages, 2012. · Zbl 1251.35077
[3] W. X. Ma and X. G. Geng, “Bäcklund transformations of soliton systems from symmetry constraints,” CRM Proceedings and Lecture Notes, vol. 29, pp. 313-323, 2001. · Zbl 1010.37048
[4] J. Fujioka, “Lagrangian structure and Hamiltonian conservation in fractional optical solitons,” Communications in Fractional Calculus, vol. 1, no. 1, pp. 1-14, 2010.
[5] W.-X. Ma and R. Zhou, “Nonlinearization of spectral problems for the perturbation KdV systems,” Physica A, vol. 296, no. 1-2, pp. 60-74, 2001. · Zbl 0978.35050
[6] G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, no. 2, pp. 59-75, 2011.
[7] F. C. You and J. Zhang, “Nonlinear super integrable couplings for super cKdV hierarchy with self-consistent sources,” Communications in Fractional Calculus, vol. 4, no. 1, pp. 50-57, 2013.
[8] Y. Wang, X. Liang, and H. Wang, “Two families generalization of akns hierarchies and their hamiltonian structures,” Modern Physics Letters B, vol. 24, no. 8, pp. 791-805, 2010. · Zbl 1186.37082
[9] H. Y. Wei and T. C. Xia, “A new generalized fractional Dirac soliton hierarchy and its fractional Hamiltonian structure,” Chinese Physics B, vol. 21, Article ID 110203, 2012.
[10] Y.-H. Wang, H.-H. Dong, B.-Y. He, and H. Wang, “Two new expanding lie algebras and their integrable models,” Communications in Theoretical Physics, vol. 53, no. 4, pp. 619-623, 2010. · Zbl 1222.37067
[11] Y. H. Wang and Y. Chen, “Integrability of the modified generalised Vakhnenko equation,” Journal of Mathematical Physics, vol. 53, no. 12, Article ID 123504, 2012. · Zbl 1296.37049
[12] Y. H. Wang and Y. Chen, “Binary Bell polynomial manipulations on the integrability of a generalized (2+1)-dimensional Korteweg-de Vries equation,” Journal of Mathematical Analysis and Applications, vol. 400, no. 2, pp. 624-634, 2013. · Zbl 1258.35180
[13] W.-X. Ma, J.-S. He, and Z.-Y. Qin, “A supertrace identity and its applications to superintegrable systems,” Journal of Mathematical Physics, vol. 49, no. 3, Article ID 033511, 2008. · Zbl 1153.81398
[14] X.-B. Hu, “An approach to generate superextensions of integrable systems,” Journal of Physics A, vol. 30, no. 2, pp. 619-632, 1997. · Zbl 0947.37039
[15] S.-X. Tao and T.-C. Xia, “The super-classical-Boussinesq hierarchy and its super-Hamiltonian structure,” Chinese Physics B, vol. 19, no. 7, Article ID 070202, 2010.
[16] H.-H. Dong and X. Wang, “Lie algebras and Lie super algebra for the integrable couplings of NLS-MKdV hierarchy,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 12, pp. 4071-4077, 2009. · Zbl 1221.37120
[17] S.-X. Tao, H. Wang, and H. Shi, “Binary nonlinearization of the super classical-Boussinesq hierarchy,” Chinese Physics B, vol. 20, no. 7, Article ID 070201, 2011.
[18] J. Yu, J. He, W. Ma, and Y. Cheng, “The Bargmann symmetry constraint and binary nonlinearization of the super Dirac systems,” Chinese Annals of Mathematics. Series B, vol. 31, no. 3, pp. 361-372, 2010. · Zbl 1200.35244
[19] J.-Y. Ge and T.-C. Xia, “A new integrable couplings of classical-Boussinesq hierarchy with self-consistent sources,” Communications in Theoretical Physics, vol. 54, no. 1, pp. 1-6, 2010. · Zbl 1221.37125
[20] F. Yu, “A kind of integrable couplings of soliton equations hierarchy with self-consistent sources associated with sl\~(4),” Physics Letters A, vol. 372, no. 44, pp. 6613-6621, 2008. · Zbl 1225.35193
[21] T.-C. Xia, “Two new integrable couplings of the soliton hierarchies with self-consistent sources,” Chinese Physics B, vol. 19, no. 10, Article ID 100303, 2010.
[22] L. Li, “Conservation laws and self-consistent sources for a super-CKdV equation hierarchy,” Physics Letters A, vol. 375, no. 11, pp. 1402-1406, 2011. · Zbl 1242.37047
[23] H. Wang and T.-C. Xia, “Conservation laws for a super G-J hierarchy with self-consistent sources,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 2, pp. 566-572, 2012. · Zbl 1245.37011
[24] R. M. Miura, C. S. Gardner, and M. D. Kruskal, “Korteweg-de Vries equation and generalizations. II. Existence of conservation laws and constants of motion,” Journal of Mathematical Physics, vol. 9, no. 8, pp. 1204-1209, 1968. · Zbl 0283.35019
[25] W. X. Ma and B. Fuchssteiner, “Integrable theory of the perturbation equations,” Chaos, Solitons and Fractals, vol. 7, no. 8, pp. 1227-1250, 1996. · Zbl 1080.37578
[26] W. X. Ma, “Integrable cuoplings of soliton equations by perturbations: I. A general theory and application to the KdV hierarchy,” Methods and Applications of Analysis, vol. 7, no. 1, pp. 21-56, 2000. · Zbl 1001.37061
[27] W.-X. Ma and W. Strampp, “An explicit symmetry constraint for the Lax pairs and the adjoint Lax pairs of AKNS systems,” Physics Letters A, vol. 185, no. 3, pp. 277-286, 1994. · Zbl 0992.37502
[28] G. W. Bluman and S. C. Anco, Symmetry and Integration Methods for Differential Equations, Springer, New York, NY, USA, 2002. · Zbl 1013.34004
[29] H.-X. Yang and Y.-P. Sun, “Hamiltonian and super-hamiltonian extensions related to Broer-Kaup-Kupershmidt system,” International Journal of Theoretical Physics, vol. 49, no. 2, pp. 349-364, 2009. · Zbl 1185.81096
[30] G. Z. Tu, “An extension of a theorem on gradients of conserved densities of integrable systems,” Northeastern Math Journal, vol. 6, no. 1, pp. 26-32, 1990. · Zbl 0718.58042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.